# SDR R61A2022052100354

- Difficulty date: May 9, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 11,589 hours, 7,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT FLOOR STRUCTURE R/H UPPER SHEET BTW FR 85-86. R&R IAW SRM 51-41-01 AND 51-43-01.
